A Remark on an Equation of Dynamic Programming

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)988-993
Journal / PublicationIEEE Transactions on Automatic Control
Volume26
Issue number5
Publication statusPublished - Oct 1981
Externally publishedYes

Abstract

Some unilatral problems arising from dynamic programming are discussed. The main interest is in the number of solutions of the problem. In particular, an example with exactly two solutions is studied. Copyright © 1981 by The Institute of Electrical and Electronics Engineers, Inc.

Citation Format(s)

A Remark on an Equation of Dynamic Programming. / Bensoussan, A.; Lions, Jacques-Louis.

In: IEEE Transactions on Automatic Control, Vol. 26, No. 5, 10.1981, p. 988-993.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review